T Nation

New Onset Premature Ejaculation

Hey guys,

I am currently at wits end with TRT and trying to figure out what exactly could be going on. Last summer me and my TRT doc decided it would be a good idea to lower my dosage along with increasing my injection frequency. This decision was based off of me having an inconsistent sexual performance. I was not achieving nocturnal erections and at many times I was unable to get an erection without the help of cialis. When taking cialis however, I was completely fine for around a week. I would have nocturnal erections and in my humble opinion, be a stallion in the sack. So, we increased frequency to eod and lowered my dose to 100mg per week with .25mg of arimidex 2x per week and the results seemed great until late last year. I seemed to have nocturnal erections here and there, was using less cialis and feeling great. I then began experiencing frequent cases of premature ejaculation not only with my gf but on my own as well. Its like my guy doesn’t get fully hard and when he does, I cum 1-2 minutes after. So, the immediate bandaid she recommended was going to the old protocol and bloodwork (which occurred friday, so I’ll be posting once I get it).

Has anyone else ever had this issue? This is the first time in my life and it is dreadful. Any help would be greatly appreciated!

Cut down arimidex to once a week .25mg.

My thoughts are your serotonin is lowered due to lowered E2.

Lowered estrogen will allow for increased dopamine, which ultimately makes it easier to orgasm.

1 Like

I’d kill for some premature roping right about now. My lovely TRT side effect is the decreased dick sensitivity, so it takes for goddamned ever to cum sometimes. To the point she’s already cum several times and now it’s just hurting.

I suspect if you cut the AI as suggested, or increased your test levels either by dose or frequency it might subside.

1 Like

Think that’s backwards: test raises serotonin and e2 dopamine. Low e2 has shown to cause the death of DA receptors, possibly permanently. High serotonin is though to cause delayed orgasm. High dopamine should help improve that

When serotonin falls, usually dopamine is higher… and vice versa.

OP is using an Ai that is lowering his estrogen, and therefore his serotonin.

Serotonin inhibits orgasm. Therefore, by allowing his serotonin to rise a bit, may delay orgasm.

To allow his serotonin to rise, lower a1 dosage, which will increase E2 a bit.

I actually think you’re backwards. Test increases dopamine and E2 serotonin.
Although there is the argument Test increases both. Dopamine directly, and serotonin indirectly.

image

Maybe it’s multi-factorial, but I still think research shows the opposite

When drs. give you a SSRI, you have more serotonin working in your system. The common complaint is lack of orgasm.

OP should want his serotonin to increase a bit, therefore decreasing the Ai.

Google : estrogen increases serotonin.

Will do

Hey guys,

Thanks for all the help. Performance has been better but it hasn’t been consistent still. Heres my blood results:

Prog - .84
Estrogen - 20.7
Free - 22.9
Total - 841
Shbg 21
Dhea s 366

This was after skipping anastrazole for 2 injections and around 24 hours since injecting so those were peak levels. From what I have read on here, should I increase the dosage and inject more frequently due to the SHBG level? She currently has me on 60mg e3d but I’m typically feeling low on the third day as my guy is slower to react.

Side note - has anyone began to habituate with cialis? It seemed like it never mattered where my blood levels were (e2 high or low), 10mg would keep me gametime ready for 5 days. Now, I’m lucky if I get 2 days out of 25mg. It seems like the smallest amount that my E2 goes up following injection causes me to lose ability to maintain an erection or even get one.